EconPapers    
Economics at your fingertips  
 

Uniform Asymptotic Stability of Solutions of Fractional Functional Differential Equations

Yajing Li and Yejuan Wang

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

Some global existence and uniform asymptotic stability results for fractional functional differential equations are proved. It is worth mentioning that when the initial value problem reduces to a classical dissipative differential equation with delays as in Caraballo et al.'s work (2005).

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/532589.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/532589.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:532589

DOI: 10.1155/2013/532589

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:532589